Journal article icon

Journal article

Ring-theoretic properties of Iwasawa algebras: a survey

Abstract:
This is a survey of the known properties of Iwasawa algebras, which are completed group rings of compact p-adic analytic groups with coefficients the ring Zp of p-adic integers or the field Fp of p elements. A number of open questions are also stated.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
Publisher:
Universität Bielefeld Publisher's website
Journal:
Documenta Mathematica Journal website
Volume:
Extra Volume: John H. Coates' Sixtieth Birthday (2006)
Pages:
7-33
Publication date:
2006
EISSN:
1431-0643
ISSN:
1431-0635
URN:
uuid:54f3a42c-ad75-42a1-8409-920149a8a716
Source identifiers:
399410
Local pid:
pubs:399410

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP